# SDR COM20373

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC703
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING ACTIVATED AFTER TAKEOFF.  INSPECTED CARGO DOOR AND LATCHING SYSTEM, NO DEFECTS NOTED.  COULD NOT DUPLICATE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.
